J4 ›› 2011, Vol. 46 ›› Issue (12): 55-59.
• Articles •
YUAN Wan-gui, KONG Xiang-zhi
Assuming that M, N are arbitrary matrices on rings, it is discussed that the necessary and sufficient conditions of the weighted Moore-Penrose inverses with respect to M,N for existences. In addition, it is found that the all solutions of A｛1,3M｝, A｛1,4N｝, A｛1,2,3M｝, A｛1,3M,4N｝ and A｛1,2,3M,4N｝.
generalized inverse; weighted Moore-Penrose inverses; matrix
YUAN Wan-gui, KONG Xiang-zhi. Weighted Moore-Penrose inverses on rings[J].J4, 2011, 46(12): 55-59.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks